# SDR K11A2009080472304

- Difficulty date: August 4, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 59,369 hours, 38,883 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIB LOWER REPAIR ANGLE CRACKED LEFT WING INTERNAL WS 656.5 STRINGER 6.
